Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 48, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 8, 2016, 4:09 AM CDT. It took effect at Jul 8, 2016, 7:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2016, 4:09 AM CDT (09:09 UTC)
- In effect from
- Jul 8, 2016, 7:00 PM CDT
- Expired
- Jul 9, 2016, 12:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
696 WHUS73 KGRB 080909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT FRI JUL 8 2016 ...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING... .LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN ITS WAKE LATER ON TONIGHT AND CONTINUE INTO SATURDAY MORNING. LMZ521-522-541>543-081715- /O.NEW.KGRB.SC.Y.0048.160709T0300Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 409 AM CDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT SATURDAY. * WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS BY TONIGHT AND CONTINUE INTO SATURDAY MORNING. * WAVES...1 TO 2 FT...BUILDING TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
961 WHUS73 KGRB 081654 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1154 AM CDT FRI JUL 8 2016 ...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING... .LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN ITS WAKE LATER ON TONIGHT AND CONTINUE INTO SATURDAY MORNING. LMZ521-522-541>543-090100- /O.CON.KGRB.SC.Y.0048.160709T0300Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1154 AM CDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT SATURDAY... * WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS BY TONIGHT AND CONTINUE INTO SATURDAY MORNING. * WAVES...1 TO 2 FT...BUILDING TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHUS73 KGRB 081955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT FRI JUL 8 2016 ...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING... .LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN ITS WAKE LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. LMZ521-522-541>543-090400- /O.EXT.KGRB.SC.Y.0048.160709T0000Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 255 PM CDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
173 WHUS73 KGRB 090058 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 758 PM CDT FRI JUL 8 2016 ...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING... .LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN ITS WAKE LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. LMZ521-522-541>543-090900- /O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 758 PM CDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...BUILDING TO 2 TO 4 FT BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS73 KGRB 090822 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CDT SAT JUL 9 2016 ...GUSTY NORTH WINDS EXPECTED THIS MORNING... .GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE EXITS THE EASTERN GREAT LAKES. LMZ521-522-541>543-091600- /O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY LATE MORNING. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
581 WHUS73 KGRB 091134 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 634 AM CDT SAT JUL 9 2016 ...GUSTY NORTH WINDS EXPECTED THIS MORNING... .GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE EXITS THE EASTERN GREAT LAKES. LMZ521-522-541>543-091600- /O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 634 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY EARLY AFTERNOON. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS73 KGRB 091140 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 640 AM CDT SAT JUL 9 2016 ...GUSTY NORTH WINDS EXPECTED THIS MORNING... .GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE EXITS THE EASTERN GREAT LAKES. LMZ522-542-543-091245- /O.CAN.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 640 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ521-541-091700- /O.EXT.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 640 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY EARLY AFTERNOON. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
300 WHUS73 KGRB 091514 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT SAT JUL 9 2016 ...GUSTY NORTH WINDS WILL CONTINUE TO DIMINISH TODAY... .GUSTY NORTH WINDS WILL CONTINUE THROUGH THE DAY AS HIGH PRESSURE BUILDS INTO THE REGION. LMZ521-541-091700- /O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1014 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KTS UNTIL NOON... DIMINISHING TO AROUND 10 KTS THIS AFTERNOON. * WAVES...1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
800 WHUS73 KGRB 091644 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1144 AM CDT SAT JUL 9 2016 ...WINDS CONTINUE TO SUBSIDE THIS AFTERNOON.. .NORTHERLY WINDS WILL CONTINUE TO SUBSIDE THROUGH THE AFTERNOON AND EARLY THIS EVENING. LMZ521-541-091745- /O.EXP.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1144 AM CDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... WIND GUSTS ACROSS NORTHERN DOOR COUNTY HAVE DROPPED BELOW 25 KNOTS...THUS THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON CDT. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 2:54 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 8, 2:54 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 254 AM CDT FRI JUL 8 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 204 AM CDT Fri Jul 8 2016 A strong short wave trough will continue to slide into Wisconsin today before departing late today into tonight. Precipitation coverage with this feature will be the primary focus. Convection over northwest Wisconsin early this morning near the 850 trough and has been redevelop south into central wisconsin. This trough is progged to reach East Central Wisconsin just after daybreak. The convection over northeast wisconsin will be in the LFQ region of a jet let this morning. After this mornings forcing, convection to increase in coverage later this morning into the afternoon as the upper trough with height falls drops in. will need to watch storms over east central wisconsin this morning due to combination of upper jet forcing, mu cape values near 1000 j/kg and best bulk shear values. But cin values also were gradually increasing. Instability gradually decreases today but convection under the upper trough may turn more diurnal in nature depending on any breaks in the clouds. Mid level trough with a subtle surface reflection front slowly departs Northeast Wisconsin in the evening and overnight hours so will continue with a slowly diminishing precipitation trends over the northeast. Upper heights continue to increase Saturday with a Canadian high pressure ridge will bring diminishing clouds and less humidity along with cooler temperatures. Pressure gradient between systems may produce a period of gusty winds over eastern Wisconsin Saturday morning. .LONG TERM...Saturday Night Through Thursday Issued at 204 AM CDT Fri Jul 8 2016 Mainly quiet weather though Monday, then turning unsettled once again Tuesday through Thursday. A GFS/ECMWF blend will work for much of this forecast. Saturday night through Sunday night...Surface high pressure will be centered over the region Saturday night and Sunday, before shifting east of the region on Sunday night. Mid-level ridging will be sharpening overhead as the surface high departs. Warm advection precip still looks like it will remain north of the region on Sunday and Sunday night, so will keep the area dry. Should see mostly clear skies on Saturday night, then a few more clouds on Sunday and Sunday night, but with dry conditions. Highs on Sunday should be a couple degrees warmer than Saturday. Rest of the forecast...Dry weather looks to hang on for one more day on Monday as temperatures continue to warm solidly into the 80s. Then as a cold front approaches western Wisconsin, a small chance of showers and storms arrives over central and north-central WI late on Monday night. The front will weaken as it moves east on Tuesday, but the shower and thunderstorm threat will increase. Then another potent upper trough will move across the northern Plains and western Great Lakes on Wednesday into Thursday, creating additional shower and thunderstorm chances. && .AVIATION...for 06Z TAF Issuance Issued at 1029 PM CDT Thu Jul 7 2016 Given the recent rains and high moisture content, expect low clouds and some fog to increase overnight.develop. Those will likely persist into the morning until westerly flow increases behind cold front crossing the area. Details of the timing and exact vsbys and cig heights still somewhat uncertain. Thunderstorms will be the main aviation concern tomorrow as the upper system crosses the area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MPC AVIATION.......Skowronski
Hazardous weather outlook, Jul 7, 9:49 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 949 PM CDT THU JUL 7 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 949 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS COULD BE STRONG AND PRODUCE TORRENTIAL RAIN AND ISOLATED WIND GUSTS OVER 40 MPH. FOG IS ALSO LIKELY NEAR THE LAKE MICHIGAN SHORELINE. THE FOG COULD SIGNIFICANTLY RESTRICT THE VISIBILTY AT TIMES...AND POSE A HAZARD TO MOTORISTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE FRIDAY...ESPECIALLY ACROSS NORTHERN WISCONSIN. SOME OF THE STORMS COULD PRODUCE HAIL AND WIND GUSTS OVER 40 MPH. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH WEDNESDAY. STRONG OR SEVERE STORMS ARE POSSIBLE...HOWEVER EXACT TIMING IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. HOWEVER... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL...WIND GUSTS OVER 40 MPH...OR RAINFALLS OVER 1 INCH TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 949 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG...ESPECIALLY OVER LAKE MICHIGAN...WILL POSE A HAZARD TO BOATERS TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED. GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. WATERSPOUTS ARE ALSO POSSIBLE. THUNDERSTORM ARE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY. SOME STORMS COULD BE STRONG OR SEVERE...HOWEVER EXACT TIMING IS UNCERTAIN. SKOWRONSKI
In the hours before
Special weather statement, Jul 8, 1:44 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
144 AM CDT FRI JUL 8 2016
WIZ005-080815-
VILAS WI-
144 AM CDT FRI JUL 8 2016
...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING OVER VILAS COUNTY
EARLY THIS MORNING...
AT 140 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GILE TO 6 MILES EAST OF
FIFIELD. MOVEMENT WAS EAST AT 35 MPH.
UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...WINCHESTER...CONOVER...
PRESQUE ISLE...MANITOWISH WATERS...LAND O LAKES...TROUT LAKE AND LAC
VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL MAY LEAD TO REDUCED VISIBILITY FOR
MOTORISTS.
&&
LAT...LON 4614 8910 4611 8903 4602 8904 4590 8996
4590 9004 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0640Z 247DEG 29KT 4698 9047 4632 9016 4585 9029
TDHSpecial weather statement, Jul 8, 2:33 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 AM CDT FRI JUL 8 2016
WIZ019-020-030-031-035>037-045-080900-
WAUPACA WI-SHAWANO WI-LANGLADE WI-PORTAGE WI-WOOD WI-MARATHON WI-
MENOMINEE WI-WAUSHARA WI-
233 AM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LANGLADE...
MARATHON...NORTHWESTERN WAUSHARA...WOOD...SHAWANO...MENOMINEE...
PORTAGE AND WAUPACA COUNTIES UNTIL 400 AM CDT...
AT 230 AM CDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF
THUNDERSTORMS EXTENDING FROM 10 MILES EAST OF WESTON TO WHITING TO
NEAR BABCOCK. MOVEMENT WAS EAST AT 40 MPH.
UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...WAUPACA...WAUTOMA...
WESTON...RIB MOUNTAIN...CLINTONVILLE AND MOSINEE.
PEOPLE PARTICIPATING IN THE IOLA SHOW GROUNDS SHOULD BE PREPARED FOR
THE STORMS.
LAT...LON 4448 9032 4457 9003 4509 8984 4511 8851
4459 8869 4459 8874 4433 8878 4398 8943
4398 8960 4425 8960 4425 9032
TIME...MOT...LOC 0730Z 258DEG 35KT 4495 8937 4449 8956 4366 9102
TDHSpecial weather statement, Jul 8, 3:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT FRI JUL 8 2016
WIZ031-036>039-045-048-049-074-081015-
SOUTHERN OCONTO COUNTY WI-WAUPACA WI-BROWN WI-SHAWANO WI-PORTAGE WI-
OUTAGAMIE WI-CALUMET WI-WINNEBAGO WI-WAUSHARA WI-
355 AM CDT FRI JUL 8 2016
...SCATTERED THUNDERSTORMS MOVING INTO EAST CENTRAL WISCONSIN EARLY
THIS MORNING...
AT 351 AM CDT...DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF WITTENBERG TO NEAR
BANCROFT. MOVEMENT WAS EAST AT 25 MPH.
UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...SHAWANO...WAUPACA...WAUTOMA...MENASHA...KAUKAUNA...
LITTLE CHUTE...NEW LONDON AND KIMBERLY.
LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
4425 8962 4468 8933 4468 8923 4487 8920
4485 8825 4483 8807 4467 8815 4389 8840
TIME...MOT...LOC 0851Z 283DEG 24KT 4492 8907 4361 8996
TDHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:04 PM CDT | Special Weather Statement | GRB | Portage | 41 min |
| Jul 7, 7:44 PM CDT | Special Weather Statement | GRB | Portage | 46 min |
| Jul 7, 8:30 PM CDT | Special Weather Statement | GRB | Waushara | 45 min |
| Jul 7, 9:36 PM CDT | Special Weather Statement | GRB | Waupaca | 39 min |
| Jul 8, 1:44 AM CDT | Special Weather Statement | GRB | Vilas | 91 min |
| Jul 8, 2:33 AM CDT | Special Weather Statement | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Waushara and 1 more | 87 min |
| Jul 8, 3:55 AM CDT | Special Weather Statement | GRB | Outagamie, Shawano, Waupaca, Waushara, Winnebago | 80 min |
| Jul 8, 8:26 AM CDT | Special Marine Warning | GRB | 64 min | |
| Jul 8, 11:18 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Wood | 42 min |
| Jul 8, 11:52 AM CDT | Special Weather Statement | GRB | Menominee, Oconto | 38 min |
| Jul 8, 12:46 PM CDT | Special Marine Warning | GRB | 59 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.